# SDR GTIA2016111101658

- Difficulty date: November 11, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 38,183 hours, 18,098 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Seat 4 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, FA REPORTS OXYGEN MASKS DROPPED FROM SEAT 4 ABC. RESTOWED THE MASKS AND MANUAL TESTED GOOD IAW AMM 35-21-43 AND AMM 35-23-00.
